# SDR P5CA9801211

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Sleeve
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 4 ENGINE EXHAUST SLEEVE AT 1:00 AND 6: POSITIONS.  REPAIRED CRACK PER BOEING SRM 54-30-3.
